# SDR AALA20170318001

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,948 hours, 13,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051112
- Part serial: 24B
- Condition: Inoperative
- Location: Cabin
- Part time: 56,790 hours, 15,225 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING OPERATIONAL CHECK OF S10035, FOUND EMERGENCY ESCAPE PATH LIGHTS FROM SEAT 9 TO 15, EMERGENCY EXIT INDICATOR L752 AT L2 DOOR, AND EMERGENCY EXIT INDICATOR L751 AT R2 DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK (AALA201703209041) AND CHARGER ASSEMBLY AT M10952 IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD. ALSO REFERENCE AALA201703209044
